X hits on this document

Word document

FRACP PAST PAPERS - CARDIOVASCULAR - page 11 / 17

132 views

0 shares

1 downloads

0 comments

11 / 17

25.

Vascular endothelium is affected by

A.

thrombomodulin

B.

TXA2

C.

Pc

D.

NO

E.

endothelin

26.

Which of the following lead to increased progression of CAD

A.

increased tar content of smokes

B.

cigar smoking

C.

increased nicotine content of smokes

D.

number of cigarettes smoked

27.

Concerning snake bites, which of the following is/are true

A.

detection kits are used to define specific type of antivenom to be used

B.

presence of bite marks necessitates use of antivenom

C.

first aid involves use of a pressure-immobilization bandage

D.

previous use of antivenom in a patient requires that subsequent use involves a smaller dose

28.

19yr old male presents with dyspnoea. Examination reveals systolic thrill. Cardiac catheter studies reveal

                   SaO2                        Pressure

SVC               72

IVC                78

RA                  85                          mean 12 mmHg

RV                  85                            36

LPA                84                            36

RPA                85

femoral           92

Which of the following is/are true?

A.

should have endocarditis prophylaxis

B.

anomalous pulmonary venous drainage can be excluded

C.

there is a significant right to left shunt

D.

a split S1 will be audible clinically

E.

>80% are associated with a RBBB

29.

Which of the following drugs are linked to their possible effects in overdose

A.

digoxin:hyperkalaemia

B.

theophylline: seizures

C.

colchicine:ascending polyneuropathy

30.

Young female with a history of personality disorder,drug abuse being treated for chronic pain develops   pulmonary oedema, generalised oedema and nephrotic  range proteinuria.  Which of the following is most likely:

A.

non-narcotic paracetamol based analgaesia

B.

Lithium

C.

ketorolac

D.

heroin-narcotics

E.

antidepressant/antipsychotic medications

31.

Elderly female with treatment for HT, arthritis and angina experiences postural symptoms.  Which of the  following drugs is the most likely cause:

A.

B-blockers

B.

GTN patch

C.

NSAIDS

D.

enalapril

E.

diuretics

32.

TCA overdose associated with:

Document info
Document views132
Page views155
Page last viewedWed Jan 18 20:59:27 UTC 2017
Pages17
Paragraphs1240
Words5917

Comments